# SDR HALA2018121000638

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 1,211 hours, 238 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: None
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT (3 SECONDS) LAV SMOKE INDICATION ON ECAM. (SUSPECT PASSENGER VAPING - COULD NOT CONFIRM.// INSPECTED DETECTOR,OK PERFORMED GROUND SCAN NO FAULTS. ACP LAV SMOKE TEST PER 26-14-00-710-001. TEST OK.
